MAUDE Adverse Event Report: QUALITY TECH SERVICES LLC CRANIAL BIOPSY NEEDLE KIT; INSTRUMENT, STEREOTAXIC

QUALITY TECH SERVICES LLC CRANIAL BIOPSY NEEDLE KIT; INSTRUMENT, STEREOTAXIC
Model Number 9733068
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information was unavailable from the site.No parts have been received by the manufacturer for evaluation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used pre-operatively of a cranial biopsy procedure.It was reported that the grub screw on the blue washer for locking the needle biopsy distance was faulty in three different needles in the same batch.The inner threads were not perforated to allow the screw to come through.The site was able to use another needle from a different batch number to complete the procedure.There was a less than 1-hour delay to the procedure and no impact on patient outcome.

Brand Name
CRANIAL BIOPSY NEEDLE KIT
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
QUALITY TECH SERVICES LLC
7842 hickory flat highway
suite d
woodstock GA 30188
MDR Report Key9287553
Report Number3012165443-2019-00020
Device Sequence Number129261
Product Code HAW
UDI-Device Identifier00643169702943
UDI-Public00643169702943
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K971247
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/15/2021
Device Model Number9733068
Device Catalogue Number9733068
Device Lot Number066513519C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2019
Initial Report FDA Received Date11/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1